# SDR SWAA2021122041240

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.....R/H FWD CARGO COMPARTMENT FLOOR @ STA 420 - STA 440 STR 25R WL 155.5 FWD SHIELD HAS CORROSION. (18-039) ; / [01] RECEIVED NEW SHIELD P/N 143A8126U21 AAR ISSUE TAG WN9098 P.O 1684224 FOR FWD CARGO COMPARTMENT FLOOR FS 420 TO FS 440 STR 25R WL 155.5; [02] LOCATED AND DRILLED SHIELD AT FWD CARGO COMPARTMENT FLOOR FS 420 TO 440 STR 25R IN REF B737-700 SRM 51-40-05-0G-0;APPLIED ALODINE AND PRIMER AT ALL NEW HOLES IN REF B737-700 SRM 51-20-01-0G-0; [03] SHIELD REMOVAL AND INSTALLATION BEING ACCOMPLISHED ON TASK CARD TTG8Q004DXN5; [04] VERIFIED STEP #2; [05] VERIFIED STEP #3
